| Model Number |
756608025 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Complications of pulling a pleural drain.Three patients who received a pleural drain.3 of 3.(b)(6) must flush the drain due to blood in the hose.We get assistance from (b)(4).It is not possible to flush, so it is decided by (b)(6) that we should drain the drain.(b)(4), which is used to pulling drains, is involved.We cut the one black thin thread.The drain hose itself is almost out but the thread is stuck.Calling the narcotics emergency, who also can't get the black threads out.We call surgeons who are also unsuccessful.The drain hose is pulled out.The surgeon informs (b)(6) that now i take a little.Then the thread comes out.Judges that about 8 cm was left.
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.